Tsukuba Journal of Mathematics

On the quaternionic sectional curvature of an indefinite quaternionic Kähler manifold

Eduardo Garcia-Rio and Elena M. Vazquez-Abal

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 19, Number 2 (1995), 273-284.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162869

Digital Object Identifier
doi:10.21099/tkbjm/1496162869

Mathematical Reviews number (MathSciNet)
MR1366635

Zentralblatt MATH identifier
0853.53028

Citation

Garcia-Rio, Eduardo; Vazquez-Abal, Elena M. On the quaternionic sectional curvature of an indefinite quaternionic Kähler manifold. Tsukuba J. Math. 19 (1995), no. 2, 273--284. doi:10.21099/tkbjm/1496162869. https://projecteuclid.org/euclid.tkbjm/1496162869


Export citation